MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MODULAR; K173900

ARTHREX, INC. 24MM BASEPLATE, MODULAR; K173900
Model Number 24MM BASEPLATE, MODULAR
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported, during a reverse total shoulder as the surgeon was inserting the ar-9560-24, plate, the ar-9561-20s screw came off from the plate, the screw was in the patients glenoid and the plate became disengaged.The broken plate and screw were removed from the patient.The case was completed by opened a second ar-9560-24 and ar-9561-20s, no patient injury was reported.
 
Additional Manufacturer Narrative
Complaint confirmed, the hex feature corners are damaged.Further evaluation of the returned mating part ar-9561-20s revealed the hex feature is also damage, specifically the flats, indicating the two devices were attempted to be assembled while misaligned and were never locked.

Brand Name
24MM BASEPLATE, MODULAR
Common Device Name
K173900
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11912218
Report Number1220246-2021-03196
Device Sequence Number19597987
Product Code PHX
UDI-Device Identifier00888867296411
UDI-Public00888867296411
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number24MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24
Device Lot Number8161
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1